PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 2 | 333-344
Tytuł artykułu

On doubly light vertices in plane graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A vertex is said to be doubly light in a family of plane graphs if its degree and sizes of neighbouring faces are bounded above by a finite constant. We provide several results on the existence of doubly light vertices in various families of plane graph.
Słowa kluczowe
Wydawca
Rocznik
Tom
31
Numer
2
Strony
333-344
Opis fizyczny
Daty
wydano
2011
otrzymano
2009-11-16
poprawiono
2010-06-03
zaakceptowano
2010-06-09
Twórcy
  • Institute of Mathematics, Faculty of Sciences, University of P.J. Šafárik, Jesenná 5, 041 54 Košice, Slovak Republic
  • Institute of Mathematics, Faculty of Sciences, University of P.J. Šafárik, Jesenná 5, 041 54 Košice, Slovak Republic
Bibliografia
  • [1] O.V. Borodin, Solution of Kotzig-Grünbaum problems on separation of a cycle in planar graphs, Mat. Zametki 46 (1989) 9-12 (in Russian).
  • [2] O.V. Borodin, Sharpening Lebesgue's theorem on the structure of lowest faces of convex polytopes, Diskretn. Anal. Issled. Oper., Ser. 1 9, No. 3 (2002) 29-39 (in Russian).
  • [3] H. Lebesgue, Quelques consequences simples de la formule d'Euler, J. Math. Pures Appl. 19 (1940) 19-43.
  • [4] P. Wernicke, Über den kartographischen Vierfarbensatz, Math. Ann. 58 (1904) 413-426, doi: 10.1007/BF01444968.
  • [5] R. Radoicic and G. Tóth, The discharging method in combinatorial geometry and the Pach-Sharir conjecture, Contemp. Math. 453 (2008) 319-342, doi: 10.1090/conm/453/08806.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1549
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.